# SDR TSAA9726107

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 2612 · Fire Detection
- Part: Fire Element
- Part number: 894093
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

OGG/HNL - FLT 207 - PILOT REPORT, NR 2 FIRE WARNING LIGHT AND BELL ON. ENGINE FIRE/SEVERE DAMAGE CHECK LIST FOLLOWED.  FIRED BOTH FIRE EXTINGUISHER BOTTLES.  UNEVENTFUL LANDING AND TAXI.  REPLACED FIRE DETECTION SENSING ELEMENT IAW MM 26-11-11.  OPS CHECK OK PER MM 26-11-0.  REPLACED BOTH BOTTLES.  AIRCRAFT RETURNED TO SERVICE.  (X)
